# SDR CALA2025110711002

- Difficulty date: November 5, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 75,655 hours, 26,793 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 2165
- Condition: Faulted
- Location: Right
- Part time: 75,648 hours, 26,791 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK TRIP OFF LIGHT LIGHT ON ON GROUND, LIGHT COMES ON AGAIN AFT ER RESET RIGHT PEFERRED RH PACK PER MEL 2101B. PERFORMED PZTC BITE, FOUND TCV FAULT. FURTHER T/S FOUND ACM IN-OP. RIGHT PACK TRIP. RESET RH PACK. PLACARD INSTALLED. MEL 2101B REJECTED FOR MEL CHANGE DEFERRED RH PACK TEMP CONTROL VALVE PER MEL 2133B. PERFORMED PZTC BITE, FOUND RT TCV FAULT. CAP AND STOWED RT TCV ELECTRICAL PLUG.VERIFIED STAND-BY TCV OPERATES NORMAL. PLACARD INSTALLED. TOMC APPROVED ITEM DEFERRED. RECONNECTED RH TCV ELECTRICAL CONNECTOR. MEL CHANGED TO 2133E, REF LOG PAGE 6857948 RIGHT PACK PLACED ON MEL. PERFORMED RH PACK TEMP CONTROL VALVE RESTORATION PER AMM 21-00-00-440-812. RECONNECTOR AND PLACED MANUAL OVERRIDE VALVE BETWEEN OPEN AND CLOSED POSITION. WITH PACK COOLED, PERFORMED #2 ZONE TEMP CNTL BITE TEST, BITE TEST PASSED.  OPS CHK'D RT PACK AND NOTICED PACK DISCHARGE TEMP RISING CAUSING PACK TO TRIP WITH TCV AND STBY TCV FULLY CLOSED. REMOVED HPWS MIX MUFF PER AMM 21-51-04 AND TRIED TO MANUALLY TURN ACM, FOUND ACM SEIZED. R/H PACK REQ'S ACM REPLACEMENT. M&L LISTING UPDATED. REF L/P: 6857948 - REMOVED AND REPLACED RH ACM PER AMM 21-51-04. PERFORMED PZTC BITE NO FAULTS NOTED. OPS CHECK NORMAL. LEAK CHECK NONE. OKAY FOR SERVICE. PLACARD REMOVED. MEL CLEARED.
